# SDR CALA2013020100074

- Difficulty date: February 1, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 25,312 hours, 8,735 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED 1 CRACK DURING INSPECTION OF RT HORIZ STAB LOWER SKIN AT STA 138.70 ADJACENT TO DRAIN HOLE.  VERIFIED WITH HFEC.  REPAIRED CRACK, INSTALLED REPAIR DOUBLER IAW SRM 55-10-01, REPAIR 11 IAW REPAIR 11, TABLE 204.
